# SDR AALA951026

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: A3030398101
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT FLOOR PATH LIGHTING AT AFT FLIGHT ATTENDANT STATION AND 36H-37H INOPERATIVE.  RECONNECTED EMERGENCY EXIT FLOOR PATH LIGHT CONNECTORS AT AFT PARTITION AND 37H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
